A maximum principle for optimal control of stochastic evolution equations

Kai Du, Qingxin Meng*

*Corresponding author for this work

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

A general maximum principle is proved for optimal controls of abstract semilinear stochastic evolution equations. The control variable and linear unbounded operators act in both drift and diffusion terms, and the control set need not be convex.

Original languageEnglish
Pages (from-to)4343-4362
Number of pages20
JournalSIAM Journal on Control and Optimization
Volume51
Issue number6
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Lp estimate
  • Maximum principle
  • Operator-valued stochastic process
  • Stochastic bilinear functional
  • Stochastic evolution equation

Fingerprint Dive into the research topics of 'A maximum principle for optimal control of stochastic evolution equations'. Together they form a unique fingerprint.

Cite this